3 months ago I had botox injected into my crow's feet - 5 units each side. I was very unhappy with the results - developed bags and new wrinkles under my eyes. The botox is wearing off and the bags are subsiding, however I still have an uncomfortable numbness in the lower corner of my left eye. It feels like something is pulling my eye downward, and my left eye is visibly smaller than my right. It feels like I can't open my left eye fully. Is this a nerve issue? Will it ever wear off?
Numbness After Botox in Crow's Feet, Will It Wear Off?
Doctor Answers (1)
Numbness after Botox
The numbness will subside soon. Botox lasts about 3-4 months in total, meaning it subsides over that timeframe and lessens a bit more each day. The numbness/tick that you can feel there will subside soon. Additionally, my guess is that your eyes, if you look a pre-pics, are actually slightly different, but the Botox worsened the smaller one even more noticeably. But commonly, most people's faces are not completely symmetrical and eyes are often different. Over the next month or so you should see all of what you have described go away, as the Botox dissipates.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.